Translator Disclaimer
2007 A coupled system of Korteweg de Vries equations as singular limit of the Kuramoto-Sivashinsky equations
C. P. Massarolo, G. P. Menzala, A. F. Pazoto
Adv. Differential Equations 12(5): 541-572 (2007).

Abstract

We consider a coupled system of Kuramoto--Sivashinsky (KS) equations in a bounded interval depending on a suitable parameter $\nu > 0$. As $\nu$ tends to zero, we obtain a coupled system of Korteweg--de Vries (KdV) equations known to describe strong interactions of two long internal gravity waves in a stratified fluid. Existence and uniqueness of global solutions of the KS model is established as well.

Citation

Download Citation

C. P. Massarolo. G. P. Menzala. A. F. Pazoto. "A coupled system of Korteweg de Vries equations as singular limit of the Kuramoto-Sivashinsky equations." Adv. Differential Equations 12 (5) 541 - 572, 2007.

Information

Published: 2007
First available in Project Euclid: 29 April 2013

zbMATH: 1148.35078
MathSciNet: MR2321565

Subjects:
Primary: 35Q53
Secondary: 76B55

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.12 • No. 5 • 2007
Back to Top